# SDR SWAA2015062541112

- Difficulty date: June 22, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 26,393 hours, 15,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FELL OUT OF CONTAINER INADVERTENTLY.  REINSTALLED SLIDE IAW MM.
